MAUDE Adverse Event Report: MED-EL Elektromedizinische Geraete GmbH SYNCHRONY; Cochlear Implant

MED-EL Elektromedizinische Geraete GmbH SYNCHRONY; Cochlear Implant
Model Number Mi1200 SYNCHRONY PIN
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
User was re-implanted due to migration.4 electrodes had migrated at date of explantation.
 
Event or Problem Description
There is concern of migration of the implant.
 
Additional Manufacturer Narrative
Correction: please note that the serialnumber and product type for this report has changed additional information: according to the information received from the field it is supposed that the implant housing migrated from its intended position.Revision surgery has been planned.No further information has been received at the moment.
 
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.

Brand Name
SYNCHRONY
Common Device Name
Cochlear Implant
Manufacturer (Section D)
MED-EL Elektromedizinische Geraete GmbH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
+43()577885626
MDR Report Key50081099
Report Number9710014-2026-00712
Device Sequence Number13325218
Product Code MCM
UDI-Device Identifier09008737395452
UDI-Public(01)09008737395452
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2022
Device Model NumberMi1200 SYNCHRONY PIN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/25/2026
Date Device Manufactured04/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale